MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; TRACHEOSTOMY PATIENT INTERFACE

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; TRACHEOSTOMY PATIENT INTERFACE
Model Number OPT970
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in china that the tubing of an opt970 optiflow + tracheostomy direct connection was found damaged during patient use.There was no patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Fisher & paykel healthcare (f&p) is currently in the process of completing f&p's investigation.F&p will provide a follow up report upon completion of f&p's investigation.Product background: the opt970 optiflow + tracheostomy direct connection is a patient interface used for delivery of humidified respiratory gases directly into the patient's tracheostomy.The interface is held in place by a lanyard which is placed around the patient's neck or attached to the patient's clothing or bedding to remove the load of the breathing circuit from the patient's tracheostomy.A tubing clip is also provided to support the weight of the circuit and prevent the tubing from being dislodged.Optiflow + interfaces are designed for use with the airvo series humidifiers and are also compatible with the fisher & paykel healthcare (f&p) mr850 and 950 humidification system devices.Optiflow + interfaces are intended for use with spontaneously breathing patients who would benefit from receiving high flow warmed and humidified respiratory gases.Optiflow + interfaces are not intended for life support and appropriate patient monitoring must be used at all times.
 
Event or Problem Description
A healthcare facility in china reported that the tubing of an opt970 optiflow + tracheostomy direct connection was found damaged during patient use.There was no patient consequence.Upon requests for further information from the healthcare facility, it was confirmed that the reported event involving the subject device was reported by f&p in error as a duplicate.This report was a duplicate of mfr report number 9611451-2026-00802.
 
Additional Manufacturer Narrative
(b)(4).Corrected data: b4, b5, g3, g6, h2, h6, h10, h11.D4, h4, h10: upon requests for further information from the healthcare facility, it was confirmed that the reported event involving the subject device was reported by fisher & paykel healthcare (f&p) in error as a duplicate.This report was a duplicate of mfr report number 9611451-2026-00802.F&p has completed the investigation and the combined initial and final report was submitted on 04-mar-2026 under mfr report number 9611451-2026-00802.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
TRACHEOSTOMY PATIENT INTERFACE
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24736593
Report Number9611451-2026-01124
Device Sequence Number9286707
Product Code BTT
UDI-Device Identifier09420012436917
UDI-Public(01)09420012436917(10)2104035396(11)251106
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K162553
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPT970
Device Catalogue NumberOPT970
Device Lot Number2104035396
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer07/04/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown